# SDR CALA2025040803625

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 48,473 hours, 25,901 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 1R FLASHING ON DOOR PAGE AS IF ITS ARMED THEN DISSARMEDUNABLE TO REPLICATE FAULT ON THE GROUND REF TSM 52-11-00-810-805-A. AND NO FAULTS NOTED ON PREVIOUS TWO LEGS REF LP 4410335. OPS CHECK GOOD AT THIS TIME.
